# SDR C2XA10SH019

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,200 hours, 16,873 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT SPEED BRAKE ACTUATOR FITTING I/B HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REINSTALLED RT SPEED BRAKE ACTUATOR FITTING I/B HAT BUSHING IAW EMB-145 EC5740-01152, WITHIN LIMITS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
